DBLP BibTeX Record 'journals/jcphy/HuangLY11'

@article{DBLP:journals/jcphy/HuangLY11,
  author    = {Yunqing Huang and
               Jichun Li and
               Wei Yang},
  title     = {Interior penalty DG methods for Maxwell's equations in dispersive
               media},
  journal   = {J. Comput. Physics},
  volume    = {230},
  number    = {12},
  year      = {2011},
  pages     = {4559-4570},
  ee        = {http://dx.doi.org/10.1016/j.jcp.2011.02.031},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}